# SDR IPXA2024092474202

- Difficulty date: September 7, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 31,148 hours, 20,215 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 143N6603U239
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(STR) CORROSION AT FWD LOWER CARGO DOOR. I/B SIDE, LOWER AREA. PM 040-11. LOCATED, DRILLED AND INSTALLED NEW ANGLE AND RIVETS AT FWD LWR CARGO DOOR I/B SIDE LWR AREA FWD PER REF 757-200 SRM 51-40-02-0G-0. REVIEWED.
